| Model Number |
M00584240 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was used during an endoscopic retrograde cholangiopancreatography (ercp) with stone extraction procedure performed on (b)(6) 2024.During the procedure, when current was applied to the device, the cutting wire snapped.It was reported that no part of the cutting wire detached and fell into the patient.The device was removed without damage to the patient and the scope.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.